# SDR ZZDA2010592

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL LIGHT LENS MISSING AT SEAT ROWS 12 AND 24.  REPLACED CLEAR LENS AT SEAT ROWS 12, AND 24 IAW MM 33-51-00.  OPS CHECK OK.
